Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 5 > No. 1


Two New Fixed Point Results for Generalized Wardowski Type Contractions

PP: 63-71
Eskandar Ameer, Muhammad Arshad,
In this paper, we introduce the concept of Branciari F−Contractions, multiplicative F-contractions and establish new fixed point theorems for such contractions. Our results improve and generalize fixed point results in the literature. Some examples are given here to illustrate the usability of the obtained results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved